# SDR REXA2020022050211

- Difficulty date: February 15, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,649 hours, 27,593 cycles
- Engine: Ge CF343B1
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: CF343B1
- Part serial: GEE8732171
- Condition: Flamed Out
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE LOW OIL PRESSURE THEN HIGH ITT LEFT ENGINE 965* ITT -18 PSI OIL PRESSURE - OUT OF 16000 ALT IDLE THRUST SHUTDOWN AD ARR FOR SINGLE ENGINE
R/R LEFT ENGINE ASSY IAW JOBCARD 200-71-00-00. ALL REQ'D OP/C LEAK CEHCKS, & FUNCTIONAL CKS GOOD AT THIS TIME.
